# SDR ASOA201200436

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CUTOUT CORNERS CRACKED AFT OF FOLLOW -UP DOOR HINGES (RADIUS).   REPAIRED IAW REO 601R-53-11-0048 IAW 601R-53-11-0048, REV C.
